Application of tree method to transportation problems

Parikh, A. (1970) Application of tree method to transportation problems. Annals of Regional Science, 4 (1). pp. 49-60. ISSN 0570-1864

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 22 Nov 2013 15:10
Last Modified: 25 Jul 2018 08:52
URI: https://ueaeprints.uea.ac.uk/id/eprint/44474
DOI: 10.1007/BF01287730

Actions (login required)

View Item